# SDR SWIA200616082

- Difficulty date: January 8, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 29,738 hours, 25,218 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Binding
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR EXTREMELY HARD TO OPEN AND CLOSE.  REPLACED DOOR SEAL IAW MM 52-41-07.
